Über eine spezielle Klasse von Regelfiächen

O., Perron

Mathematische Zeitschrift (1919)

  • Volume: 4, page 231-270
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, O.,. "Über eine spezielle Klasse von Regelfiächen." Mathematische Zeitschrift 4 (1919): 231-270. <http://eudml.org/doc/167527>.

author = {Perron, O.,},
journal = {Mathematische Zeitschrift},
pages = {231-270},
title = {Über eine spezielle Klasse von Regelfiächen},
url = {http://eudml.org/doc/167527},
volume = {4},
year = {1919},

AU - Perron, O.,
TI - Über eine spezielle Klasse von Regelfiächen
JO - Mathematische Zeitschrift
PY - 1919
VL - 4
SP - 231
EP - 270
UR - http://eudml.org/doc/167527
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.